Alert archive / Montana / Red Flag Warnings in 2012

Red Flag Warning 20, NWS Glasgow, MT

August 23, 201212 counties in Montana

NWS Glasgow, MT issued this red flag warning at Aug 23, 2012, 2:33 PM MDT for 12 counties in Montana. It took effect at Aug 24, 2012, 12:00 PM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 23, 2012, 2:33 PM MDT (20:33 UTC)
In effect from
Aug 24, 2012, 12:00 PM MDT
Expired
Aug 25, 2012, 12:00 AM MDT
In force
12 hr
Issued by
NWS Glasgow, MT

Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 77 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 8.6 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2012-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2012-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2100 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

813 
WWUS85 KGGW 232033
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
233 PM MDT THU AUG 23 2012

.A STRONG COLD FRONT WILL MOVE EAST INTO THE FIRE DISTRICTS
BRINGING STRONG WEST TO NORTHWEST WINDS FRIDAY AFTERNOON AND
FRIDAY EVENING. LOW RELATIVE HUMIDITY AND THUNDERSTORMS ARE
QUITE POSSIBLE AHEAD OF THE COLD FRONT...LEADING TO CRITICAL
FIRE WEATHER CONDITIONS.

MTZ120-122-134>137-241000-
/O.UPG.KGGW.FW.A.0016.120824T1800Z-120825T0600Z/
/O.NEW.KGGW.FW.W.0020.120824T1800Z-120825T0600Z/
FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE-
PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY-
LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
233 PM MDT THU AUG 23 2012

...RED FLAG WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT MDT
FRIDAY NIGHT FOR  FOR FIRE WEATHER ZONES
120...122...134...135...136 AND 137...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS
IN EFFECT FROM NOON FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONES 120...122...134...135... 
  136 AND 137.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...WEST WINDS ARRIVE FRIDAY AFTERNOON... REACHING THE
  EASTERN ZONES BY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* LIGHTNING...POSSIBLE TONIGHT AND FRIDAY.

* IMPACTS...THE COMBINATION OF LOW HUMIDITY...GUSTY WINDS AND 
  AMPLE DRY FUELS WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE 
  GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
4 follow-up statements
643 
WWUS85 KGGW 240915
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
315 AM MDT FRI AUG 24 2012

.A STRONG COLD FRONT WILL MOVE EAST INTO THE FIRE DISTRICTS
BRINGING STRONG WEST TO NORTHWEST WINDS THIS AFTERNOON AND EVENING.
LOW RELATIVE HUMIDITY IS EXPECTED AND THUNDERSTORMS ARE POSSIBLE
AHEAD OF THE COLD FRONT...LEADING TO CRITICAL FIRE WEATHER
CONDITIONS.

MTZ120-122-134>137-242200-
/O.CON.KGGW.FW.W.0020.120824T1800Z-120825T0600Z/
FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE-
PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY-
LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
315 AM MDT FRI AUG 24 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 120...122...134...135... 136 AND 137...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT. 

* AFFECTED AREA...FIRE WEATHER ZONES 120...122...134...135... 
  136 AND 137. 

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...WEST WINDS ARRIVE FRIDAY AFTERNOON... REACHING THE 
  EASTERN ZONES BY EVENING. 

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* LIGHTNING...POSSIBLE TONIGHT AND FRIDAY.

* IMPACTS...THE COMBINATION OF LOW HUMIDITY...GUSTY WINDS AND 
  AMPLE DRY FUELS WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE 
  GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
643 
WWUS85 KGGW 241608
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
1008 AM MDT FRI AUG 24 2012

.A STRONG COLD FRONT WILL MOVE EAST INTO THE FIRE DISTRICTS
BRINGING STRONG WEST TO NORTHWEST WINDS THIS AFTERNOON AND
EVENING. LOW RELATIVE HUMIDITY IS EXPECTED AND THUNDERSTORMS ARE
POSSIBLE AHEAD OF THE COLD FRONT...LEADING TO CRITICAL FIRE
WEATHER CONDITIONS.

MTZ120-122-134>137-250015-
/O.CON.KGGW.FW.W.0020.120824T1800Z-120825T0600Z/
FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE-
PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY-
LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
1008 AM MDT FRI AUG 24 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 120...122...134...135...136 AND 137...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

* AFFECTED AREA...FIRE WEATHER ZONES 120...122...134...135... 
  136 AND 137. 

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...WEST WINDS ARRIVE FRIDAY AFTERNOON... REACHING THE 
  EASTERN ZONES BY EVENING. 

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* LIGHTNING...POSSIBLE TONIGHT AND FRIDAY.

* IMPACTS...THE COMBINATION OF LOW HUMIDITY...GUSTY WINDS AND 
  AMPLE DRY FUELS WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE 
  GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
487 
WWUS85 KGGW 242050
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
250 PM MDT FRI AUG 24 2012


MTZ120-122-134>137-250600-
/O.CON.KGGW.FW.W.0020.000000T0000Z-120825T0600Z/
FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE-
PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY-
LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
250 PM MDT FRI AUG 24 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 120...122... 134...135...136 AND 137...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

* AFFECTED AREA...FIRE WEATHER ZONES 120...122...134...135... 
  136 AND 137. 

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...GUSTY WEST WINDS WILL PERSIST THROUGH THE EVENING AND
  WILL DIMINISH AROUND MIDNIGHT.

* RELATIVE HUMIDITY...AS LOW AS 14 PERCENT.

* IMPACTS...THE COMBINATION OF LOW HUMIDITY...GUSTY WINDS AND 
  AMPLE DRY FUELS WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE 
  GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
072 
WWUS85 KGGW 250550
RFWGGW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
1150 PM MDT FRI AUG 24 2012


MTZ120-122-134>137-250700-
/O.EXP.KGGW.FW.W.0020.000000T0000Z-120825T0600Z/
FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE-
PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY-
LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
1150 PM MDT FRI AUG 24 2012

...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT FOR STRONG
WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES
120...122...134... 135...136 AND 137...

THE RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT. 

AS TEMPERATURES COOL THIS EVENING...RELATIVE HUMIDITY VALUES HAVE
RECOVERED SUFFICIENTLY AND WINDS HAVE LIGHTENED ENOUGH TO LET THE
RED FLAG WARNING EXPIRE AS PLANNED.

$$

HTTP://WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Aug 23, 8:59 AM MDT, 5 hours 34 minutes earlier.

Area forecast discussion, Aug 23, 8:59 AM MDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
859 AM MDT THU AUG 23 2012

.SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH SATURDAY...
MODELS ARE SHOWING MORE CONFIDENCE WITH THUNDERSTORMS FIRING UP
THIS EVENING OVER CENTRAL MONTANA OR THE WESTERN ZONES THEN MOVING
EAST NORTHEAST OVERNIGHT. RAISED POPS ACCORDINGLY FOR THE EVENING.

REST OF CHANGES WERE MINOR. JAMBA

PREVIOUS DISCUSSION...
SHORTWAVE RIDGE WILL MOVE THROUGH MONTANA TODAY WITH WARM AND DRY
WEATHER. WEAK SURFACE GRADIENT WILL ALSO BRING A DAY WITH LIGHT
WINDS.

UPPER LOW MOVES INLAND FROM THE PACIFIC AND ACROSS BRITISH
COLUMBIA TODAY. A STRONG SHORTWAVE TROUGH WILL DEVELOP TONIGHT ON
THE SOUTH SIDE OF THE LOW IN THE PACIFIC NORTHWEST.
MEANWHILE...OVER EASTERN MONTANA THERE WILL BE A SURFACE LOW WITH
A WEAK FRONTAL SYSTEM. MODELS HINTING AT SOME CONVECTION ALONG
THIS FRONT TONIGHT WITH UNSTABLE AIRMASS IN PLACE. WILL MENTION A
SLIGHT CHANCE TO CHANCE OF THUNDERSTORMS FOR THIS FRONT.

UPPER LOW MOVES ACROSS ALBERTA AND INTO SASKATCHEWAN ON FRIDAY.
THE SHORTWAVE MOVES ACROSS NORTHERN MONTANA DURING THE DAY AND
BRINGS A STRONG COLD FRONT THROUGH THE FORECAST AREA. COULD SEE A
FEW THUNDERSTORMS MAINLY AHEAD OF THE FRONT BUT THE AIRMASS BEHIND
THE FRONT IS EXPECTED TO BE VERY DRY AS DRY SLOT ON SOUTH SIDE OF
THE UPPER LOW MOVES INTO EASTERN MONTANA FRIDAY AFTERNOON. AT THE
SAME TIME...GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED BEHIND THE
COLD FRONT. THIS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. SEE
FIRE WEATHER DISCUSSION FOR FURTHER DETAILS.

THE UPPER LOW LINGERS OVER SASKATCHEWAN FRIDAY NIGHT AND MOVES
SLOWLY INTO MANITOBA ON SATURDAY. EASTERN MONTANA REMAINS IN THE
DRY SLOT FOR THE MOST PART. THE WRAP AROUND MOISTURE COULD CLIP
THE NORTHERN PARTS OF THE FORECAST AREA FRIDAY NIGHT. WILL
MAINTAIN A SLIGHT CHANCE OF THUNDERSTORMS FOR NOW. TIGHT SURFACE
GRADIENT LINGERS OVER NORTHEAST MONTANA ON SATURDAY SO STRONG WEST
TO NORTHWEST WINDS WILL CONTINUE WITH COOLER TEMPERATURES. FORRESTER

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...
SYNOPTIC SET UP...A LARGE TROUGH EXISTS OVER TEH CANDAIAN PLAINS
EXTENDING DOWN INTO THE NORTHERN PLAINS AND THE UPPER MISSISSIPPI
VALLEY. A LARGE RIDGE IS BUILDING INTO THE WESTERN HALF OF THE US
AND RUNNING INTO THE CANADIAN ROCKIES PLACING NORTHEAST MONTAN IN
ZONAL TO NORTHWESTERN FLOW. TO THE WEST ANOTHER LARGE TROUGH DROPS
DOWN FROM ALSKA ENDDING IN A PARTIALLY CLOSED LOW OFF THE COAST OF
THE PACIFIC NORTHWEST.

SATURDAY NIGHT THROUGH TUESDAY...COOL ZONAL CONDITIONS WILL BEND
INTO NORTHWEST FLOW THROUGH SUNDAY NIGHT AS THE HEAT DOME BUILDS BACK
INTO THE INTER-MOUNTAIN WEST THEN TURN INTO A LARGE RIDGE. BY
MONDAY THE RIDGE WILL TRANSITION OVER NORTHEAST MONTANA RAISING
OVERNIGHT LOWS AND TUESDAY HIGHS TO ABOVE NORMAL AGAIN. A
BIT OF A PRE-FRONTAL WARMING SPIKE WITH TUESDAY IS POSSIBLE BY
BUIT MODEL TIMING AT THIS POINT IS TOO POOR TO PROPERLY HIT
BETWEEN RUNS.

TUESDAY NIGHT ONWARD...OFF TO THE WEST A LARGE TROUGH SETS OVER
THE PACIFIC NORTHWEST. DIFFERENT MODELS HAVE BEEN PLACING
DIFFERENT TIMINGS ON THIS FROM ONE RUN TO THE NEXT. SO THIS TROUGH
COULD COME IN AS EARLY AS TUESDAY NIGHT OR AS LATE AS WEDNESDAY
NIGHT. CONFIDENCE IN TIMING IS LOW...BUT THE STRENGTH OF THE COLD
AIR IN THE WASHINGTON AND OREGON MOUNTAINS BY MONDAY NIGHT INDICATES
THAT IT WILL PASS THROUGH THE AREA SOME TIME MID WEEK AND BRING A
STRONG COOL DOWN. WINDS SHOULD KICK UP AGAIN WITH THIS
SYSTEMS PASSAGE IF ONLY BRIEFLY. CURRENTLY THIS PASSAGE LOOKS LIKE
IT COULD HAVE RAIN BUT IT COULD ALSO EASILY MOVE NORTH LEAVING US
HIGH AND DRY AGAIN. HAVE BUMPED POPS UP TO CLIMO AND WILL CONTINUE
TO CLIMB AS TIMING BECOMES BETTER. FAVORED MODEL AT THE MOMENT FOR
TIMING OF FRONT IS THE EC. GAH

&&

.AVIATION...
VFR CONDITIONS THROUGH THE TAF CYCLE. MOSTLY CLEAR SKIES WITH
LIGHT WINDS WILL PREVAIL THROUGH THE AFTERNOON. ALTHOUGH WINDS
ARE EXPECTED TO REMAIN LIGHT CLOUD COVER WILL INCREASE DURING THE
EVENING AND OVERNIGHT HOURS...AS SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE. BEST CHANCES OF PRECIPITATION FOR KGGW AND KOLF WILL BE
BETWEEN 6PM AND MIDNIGHT... BETWEEN MIDNIGHT AND 6AM FOR KGDV AND
KSDY. AES

&&

.FIRE WEATHER...
FRIDAY INTO SATURDAY...A STRONGER STORM SYSTEM MOVES INTO EASTERN
MONTANA ON FRIDAY. THE MOISTURE WITH THIS STORM WILL GENERALLY
REMAIN NORTH OF THE BORDER. WE WILL SEE A SUDDEN WIND SHIFT TO THE
NORTHWEST FRIDAY AFTERNOON WITH A STRONG COLD FRONT MOVING THROUGH.
WINDS WILL BE 20 TO 30 MPH WITH HIGHER GUSTS AND RELATIVE
HUMIDITIES IN THE TEENS OR LOWER...WHICH MEANS CRITICAL FIRE
WEATHER LEVELS COULD BE REACHED AND THUS A FIRE WEATHER WATCH IS
IN EFFECT FROM NOON FRIDAY TO MIDNIGHT FRIDAY NIGHT. WINDS WILL
CONTINUE TO BE STRONG ON SATURDAY... BUT RELATIVE HUMIDITIES WILL
BE HIGHER BASED ON MUCH COOLER TEMPERATURES.

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR MTZ120-122-134>137.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Aug 23, 3:46 AM MDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
346 AM MDT THU AUG 23 2012

MTZ016>027-059>062-240900-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
346 AM MDT THU AUG 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL SWEEP THROUGH THE AREA ON FRIDAY BRINGING
STRONG AND GUSTY WEST TO NORTHWEST WINDS. WITH LOW RELATIVE
HUMIDITY EXPECTED...A FIRE WEATHER WATCH IS IN EFFECT FROM NOON
UNTIL MIDNIGHT FRIDAY NIGHT.

GUSTY NORTHWEST WINDS ARE EXPECTED AGAIN ON SATURDAY. A LAKE WIND
ADVISORY FOR FORT PECK LAKE IS LIKELY FOR BOTH FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 2:31 PM MDTLake Wind AdvisoryGGWGarfield, McCone, Petroleum, Phillips, Valley33 hr

Nearby

Red Flag Warnings in Montana, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.